# SDR 98ZZZX844

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC10*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve Body
- Part number: 1451311
- Condition: Cracked
- Location: Flt Cont Bypass
- Component: Whittaker, 240705
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HAD SEVERAL INSTANCES WHERE FLIGHT CONTROL VALVE BODY WAS CRACKED.  CRACK IS LOCATED IN THREAD RELIEF AREA.
